On improved delay-dependent robust stability criteria for uncertain systems with multiple-state delays

Chien-Yu Lu, Jason Sheng Horng Tsai, Te Jen Su

Research output: Contribution to journalArticle

36 Citations (Scopus)

Abstract

This brief provides new stability criteria for a class of uncertain linear time-delay systems with time-invariant delays. Based on Lyapunov-Krasovskii functionals combining with LMI techniques, simple and improved delay-dependent robust stability criteria, which are given in terms of quadratic forms of state and LMI, are derived. Our results shown by two examples are less conservative than the existing stability criteria.

Original languageEnglish
Pages (from-to)253-256
Number of pages4
JournalIEEE Transactions on Circuits and Systems I: Fundamental Theory and Applications
Volume49
Issue number2
DOIs
Publication statusPublished - 2002 Feb 1

All Science Journal Classification (ASJC) codes

  • Electrical and Electronic Engineering

Fingerprint Dive into the research topics of 'On improved delay-dependent robust stability criteria for uncertain systems with multiple-state delays'. Together they form a unique fingerprint.

  • Cite this